# SDR AALA202112072076

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 81,178 hours, 10,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Migrated
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARM/DISARM COVER ON 4L DOOR NOT SECURE. REINSTALLED MIGRATED PIN IAW AMM 20-00-00, OPS CHECK GOOD.
